# SDR IPXA2024031445752

- Difficulty date: February 1, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111U10075
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - CORROSION - SKIN , AFT FACE OF R/H WING GEAR W/W FWD BULKHEAD CENTER TANK FUEL PUMP CUTOUT , STA 1241. (REPAIR) REMOVED CORROSION AREA I.A.W SRM 51-10-02-0G-0 REV.99. I.A.W AMM 28-31-01-404-011-002 REV.109 INSTALL CENTER WING TANK-RIGHT FUEL PUMP.
